# SDR U2RA201207180002

- Difficulty date: July 3, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Angle
- Part number: 65B11675603
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR INBD STRUT DOOR MOST AFT ANGLE FOUND CRACKED.  CRACK LENGTH .4"
